Translator Disclaimer
2020 Model structures for $(\infty,n)$–categories on (pre)stratified simplicial sets and prestratified simplicial spaces
Viktoriya Ozornova, Martina Rovelli
Algebr. Geom. Topol. 20(3): 1543-1600 (2020). DOI: 10.2140/agt.2020.20.1543

Abstract

We prove the existence of a model structure on the category of stratified simplicial sets whose fibrant objects are precisely n–complicial sets, which are a proposed model for (,n)–categories, based on previous work of Verity and Riehl. We then construct a Quillen equivalent model based on simplicial presheaves over a category that can facilitate the comparison with other established models.

Citation

Download Citation

Viktoriya Ozornova. Martina Rovelli. "Model structures for $(\infty,n)$–categories on (pre)stratified simplicial sets and prestratified simplicial spaces." Algebr. Geom. Topol. 20 (3) 1543 - 1600, 2020. https://doi.org/10.2140/agt.2020.20.1543

Information

Received: 11 January 2019; Revised: 10 July 2019; Accepted: 26 August 2019; Published: 2020
First available in Project Euclid: 5 June 2020

zbMATH: 07207580
MathSciNet: MR4105558
Digital Object Identifier: 10.2140/agt.2020.20.1543

Subjects:
Primary: 18D05, 55U10, 55U35

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 3 • 2020
MSP
Back to Top